# SDR 01FDEA00929

- Difficulty date: October 26, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IND IN EXTERNAL FUSE SKIN AFT I/B CORNER. REMOVED AND REPLACED SKIN PER DWG SR 27-53-024 & EA.
